# SDR MTNA0903003

- Difficulty date: March 14, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N811FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 27,218 hours, 29,626 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WASB15
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM CRACKED BETWEEN FRAME 28 AND 28C LEFT SIDE.  REPAIRED CRACK BY ACCOMPLISHING REPAIR IAW M7 AEROSPACE LONGITUDINAL SPLICE REPAIR DRAWING NUMBER 42-7000 DATED 02/02/2007 AND LAR 0903001 DATED 03/12/2009.
